CureZone   Log On   Join
Re: Uny, o/t
 
lynne Views: 3,240
Published: 15 years ago
 
This is a reply to # 933,357

Re: Uny, o/t


Thanks for posting your experience. It makes me even more so want to stay with low amounts. It's almost like you are experiencing symptoms of hypothyroidism with the brittle hair/hair loss. Maybe it was just way too much for your body. Anyhow, it's good to know and I hope you regain your healthy hair (as I'm sure you will).
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

3.297 sec, (1)